A mean value formula for the associated functions of the Laplace operator
Differencialʹnye uravneniâ, Tome 17 (1981) no. 10, pp. 1908-1910
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_10_a18,
author = {V. A. Il'in and E. I. Moiseev},
title = {A mean value formula for the associated functions of the {Laplace} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1908--1910},
year = {1981},
volume = {17},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_10_a18/}
}
V. A. Il'in; E. I. Moiseev. A mean value formula for the associated functions of the Laplace operator. Differencialʹnye uravneniâ, Tome 17 (1981) no. 10, pp. 1908-1910. http://geodesic.mathdoc.fr/item/DE_1981_17_10_a18/